# SDR V0XD201405150110

- Difficulty date: May 10, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N155GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10225
- Aircraft time: 24,206 hours, 16,535 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LINTEL STRINGER 3L CRACKED AT FS 282.  REPAIRED LINTEL STRINGER 3L IAW REO 670-53-21-493, REV C, DATED 08 DEC 2011 & SB 670BA-53-040, REV C, DATED 20 SEPT 2012.
